Advertisement

Exponential ultimate boundedness of fractional-order differential systems via periodically intermittent control

  • Liguang Xu
  • Wen Liu
  • Hongxiao Hu
  • Weisong ZhouEmail author
Original Paper
  • 42 Downloads

Abstract

This article investigates the exponential ultimate boundedness of fractional-order differential systems via periodically intermittent control. By utilizing the Lyapunov function method and the monotonicity of the Mittag-Leffler function along with the periodically intermittent controller, several sufficient conditions ensuring the exponential ultimate boundedness of the addressed systems are obtained. An example is given to explain the obtained results.

Keywords

Boundedness Fractional-order Intermittent control Lyapunov function 

Notes

Acknowledgements

The work is supported by the National Natural Science Foundation of China under Grants 11501518, 11771397 and 11701060 and the Natural Science Foundation of Chongqing under Grant KJ1704099. The authors are very grateful to the Editors and the Reviewers for their insightful and constructive comments.

Compliance with ethical standards

Conflict of interest

The authors declare that there is no conflict of interest in preparing this article.

References

  1. 1.
    Xu, D., Yang, Z.: Impulsive delay differential inequality and stability of neural networks. J. Math. Anal. Appl. 305, 107–120 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Huang, Y., Xu, D., Yang, Z.: Dissipativity and periodic attractor for non-autonomous neural networks with time-varying delays. Neurocomputing 70, 2953–2958 (2007)CrossRefGoogle Scholar
  3. 3.
    Xu, D., Long, S.: Attracting and quasi-invariant sets of non-autonomous neural networks with delays. Neurocomputing 77, 222–228 (2012)CrossRefGoogle Scholar
  4. 4.
    Xu, L., Xu, D.: Exponential \(p\)-stability of impulsive stochastic neural networks with mixed delays. Chaos Solitons Fractals 41, 263–272 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Xu, D., Zhou, W.: Existence-uniqueness and exponential estimate of pathwise solutions of retarded stochastic evolution systems with time smooth diffusion coefficients. Discrete Contin. Dyn. Syst. Ser. A 37, 2161–2180 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Xu, D., Xu, L.: New results for studying a certain class of nonlinear delay differential systems. IEEE Trans. Autom. Control 55, 1641–1645 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Xu, L., Ge, S.S., Hu, H.: Boundedness and stability analysis for impulsive stochastic differential equations driven by \(G\)-Brownian motion. Int. J. Control (2017).  https://doi.org/10.1080/00207179.2017.1364426 Google Scholar
  8. 8.
    Xu, L., Ge, S.S.: Asymptotic behavior analysis of complex-valued impulsive differential systems with time-varying delays. Nonlinear Anal. Hybrid Syst. 27, 13–28 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Hu, H., Xu, L.: Existence and uniqueness theorems for periodic Markov process and applications to stochastic functional differential equations. J. Math. Anal. Appl. 466, 896–926 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Fan, X., Chen, H.: Attractors for the stochastic reaction–diffusion equation driven by linear multiplicative noise with a variable coefficient. J. Math. Anal. Appl. 398, 715–728 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    He, D., Xu, L.: Ultimate boundedness of non-autonomous dynamical complex networks under impulsive control. IEEE Trans. Circuits Syst. II Exp. Briefs 62, 997–1001 (2015)CrossRefGoogle Scholar
  12. 12.
    Xu, L., Hu, H., Qin, F.: Ultimate boundedness of impulsive fractional differential equations. Appl. Math. Lett. 62, 110–117 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Xu, L., Dai, Z., He, D.: Exponential ultimate boundedness of impulsive stochastic delay differential equations. Appl. Math. Lett. 85, 7–76 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Rakkiyappan, R., Balasubramaniama, P., Cao, J.: Global exponential stability results for neutral-type impulsive neural networks. Nonlinear Anal. Real World Appl. 11, 122–130 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Li, X., Rakkiyappanb, R., Balasubramaniam, P.: Existence and global stability analysis of equilibrium of fuzzy cellular neural networks with time delay in the leakage term under impulsive perturbations. J. Frankl. Inst. 348, 135–155 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Zhou, C., Zhang, H., Zhang, H., Dang, C.: Global exponential stability of impulsive fuzzy Cohen–Grossberg neural networks with mixed delays and reaction–diffusion terms. Neurocomputing 91, 67–76 (2012)CrossRefGoogle Scholar
  17. 17.
    Deissenberg, C.: Optimal control of linear econometric models with intermittent controls. Econ. Plan. 16, 49–56 (1980)CrossRefzbMATHGoogle Scholar
  18. 18.
    Zochowski, M.: Intermittent dynamical control. Physica D 145, 181–190 (2000)CrossRefzbMATHGoogle Scholar
  19. 19.
    Li, C., Feng, G., Liao, X.: Stabilization of nonlinear systems via periodically intermittent control. IEEE Trans. Circuits Syst. II Exp. Briefs 54, 1019–1023 (2007)CrossRefGoogle Scholar
  20. 20.
    Hu, C., Yu, J., Jiang, H., Teng, Z.: Exponential stabilization and synchronization of neural networks with time-varying delays via periodically intermittent control. Nonlinearity 23, 2369–2391 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Huang, J., Li, C., Han, Q.: Stabilization of delayed chaotic neural networks by periodically intermittent control. Circuits Syst. Signal Process. 28, 567–579 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Song, Q., Huang, T.: Stabilization and synchronization of chaotic systems with mixed time-varying delays via intermittent control with non-fixed both control period and control width. Neurocomputing 154, 61–69 (2015)CrossRefGoogle Scholar
  23. 23.
    Samko, S., Kilbas, A., Marichev, O.: Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach, Yverdon (1993)zbMATHGoogle Scholar
  24. 24.
    Zähle, M.: Integration with respect to fractal functions and stochastic calculus I. Probab. Theory Relat. Fields 111, 333–374 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Aguila-Camacho, N., Duarte-Mermoud, M.A.: Comments on “fractional order Lyapunov stability theorem and its applications in synchronization of complex dynamical networks”. Commun. Nonlinear Sci. Numer. Simul. 25, 145–148 (2015)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Yang, X., Song, Q., Li, C., Huang, T.: Global Mittag–Leffler stability and synchronization analysis of fractional-order quaternion-valued neural networks with linear threshold neurons. Neural Netw. 47, 427–442 (2018)Google Scholar
  27. 27.
    Song, Q., Yang, X., Li, C., Huang, T., Chen, X.: Stability analysis of nonlinear fractional-order systems with variable-time impulses. J. Frankl. Inst. 354, 2959–2978 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Wang, F., Yang, Y., Hu, A., Xu, X.: Exponential synchronization of fractional-order complex networks via pinning impulsive control. Nonlinear Dyn. 82, 1979–1987 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Wang, F., Yang, Y., Xu, X., Li, L.: Global asymptotic stability of impulsive fractional-order BAM neural networks with time delay. Neural Comput. Appl. 28, 345–352 (2017)CrossRefGoogle Scholar
  30. 30.
    Wang, F., Yang, Y.: Quasi-synchronization for fractional-order delayed dynamical networks with heterogeneous nodes. Appl. Math. Comput. 339, 1–14 (2018)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Xu, L., Li, J., Ge, S.S.: Impulsive stabilization of fractional differential systems. ISA Trans. 70, 125–131 (2017)CrossRefGoogle Scholar
  32. 32.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  33. 33.
    Duarte-Mermoud, M., Aguila-Camacho, N., Gallegos, J., Castro-Linares, R.: Using general quadratic Lyapunov functions to prove Lyapunov uniform stability for fractional order systems. Commun. Nonlinear Sci. Numer. Simul. 22, 650–659 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Xu, S., Chen, T., Lam, J.: Robust \(H_\infty \) filtering for uncertain Markovian jump systems with mode-dependent time delays. IEEE Trans. Autom. Control 48(5), 900–907 (2003)CrossRefzbMATHGoogle Scholar
  35. 35.
    Wu, A., Zeng, Z.: Boundedness, Mittag–Leffler stability and asymptotical \(\omega \)-periodicity of fractional-order fuzzy neural networks. Neural Netw. 74, 73–84 (2015)CrossRefzbMATHGoogle Scholar
  36. 36.
    Wan, P., Jian, J., Mei, J.: Periodically intermittent control strategies for \(\alpha \)-exponential stabilization of fractional-order complex-valued delayed neural networks. Nonlinear Dyn. 92, 247–265 (2018)CrossRefzbMATHGoogle Scholar
  37. 37.
    Wang, F., Yang, Y.: Intermittent synchronization of fractional order coupled nonlinear systems based on a new differential inequality. Physica A 512, 142–152 (2018)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Li, H., Hu, C., Jiang, H., Teng, Z., Jiang, Y.: Synchronization of fractional-order complex dynamical networks via periodically intermittent pinning control. Chaos Solitons Fractals 103, 357–363 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of Applied MathematicsZhejiang University of TechnologyHangzhouChina
  2. 2.College of ScienceUniversity of Shanghai for Science and TechnologyShanghaiChina
  3. 3.College of ScienceChongqing University of Posts and TelecommunicationsChongqingChina

Personalised recommendations